# SDR CA000301033

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 4,114 hours
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 3004005
- Condition: Worn
- Location: Scavenge
- Part time: 4,567 hours, 5,627 cycles
- Component: Turbine Engine O, Pwa, PT6A67D
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THERMOSTATIC VALVE FOUND TO BE MALFUNCTIONING WHICH CAUSED EXCESS HEAT IN OIL. THIS CAUSED POOR SCAVENGE FROM AGB AND INITIATED A STATIC LEAK THROUGH NR 1 BEARING LAB SEAL.  PWC TERMED  BLACK OIL SYNDROME .
